Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 285, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 1, 2025, 4:28 PM MDT for 4 counties in Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2025, 4:28 PM MDT (22:28 UTC)
- Expired
- Aug 1, 2025, 5:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 379 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463
WUUS55 KPUB 012228
SVRPUB
COC055-071-089-101-012300-
/O.NEW.KPUB.SV.W.0285.250801T2228Z-250801T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
428 PM MDT Fri Aug 1 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Otero County in southeastern Colorado...
Northeastern Huerfano County in southeastern Colorado...
North central Las Animas County in southeastern Colorado...
Southeastern Pueblo County in southeastern Colorado...
* Until 500 PM MDT.
* At 428 PM MDT, a severe thunderstorm was located 17 miles northwest
of Delhi, or 36 miles southeast of Pueblo Airport, moving east at
10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southwestern Otero, northeastern Huerfano, north central Las Animas
and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3768 10432 3783 10437 3797 10407 3770 10400
TIME...MOT...LOC 2228Z 258DEG 9KT 3781 10425
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam2 follow-up statements
929
WWUS55 KPUB 012237
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
437 PM MDT Fri Aug 1 2025
COC055-012247-
/O.CAN.KPUB.SV.W.0285.000000T0000Z-250801T2300Z/
Huerfano CO-
437 PM MDT Fri Aug 1 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3768 10424 3777 10432 3786 10431 3797 10407
3770 10400
TIME...MOT...LOC 2237Z 271DEG 10KT 3778 10421
$$
COC071-089-101-012300-
/O.CON.KPUB.SV.W.0285.000000T0000Z-250801T2300Z/
Otero CO-Las Animas CO-Pueblo CO-
437 PM MDT Fri Aug 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN OTERO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES...
At 437 PM MDT, a severe thunderstorm was located 14 miles northwest
of Delhi, or 38 miles southeast of Pueblo Airport, moving east at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Otero, north central Las Animas and southeastern Pueblo
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3768 10424 3777 10432 3786 10431 3797 10407
3770 10400
TIME...MOT...LOC 2237Z 271DEG 10KT 3778 10421
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam325
WWUS55 KPUB 012248 RRA
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
448 PM MDT Fri Aug 1 2025
COC071-089-101-012300-
/O.CON.KPUB.SV.W.0285.000000T0000Z-250801T2300Z/
Otero CO-Las Animas CO-Pueblo CO-
448 PM MDT Fri Aug 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN OTERO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES...
At 448 PM MDT, a severe thunderstorm was located 13 miles northwest
of Delhi, or 36 miles west of La Junta, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Otero, north central Las Animas and southeastern Pueblo
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3768 10424 3775 10428 3786 10431 3789 10424
3792 10408 3770 10400
TIME...MOT...LOC 2248Z 258DEG 9KT 3779 10417
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:37 PM MDT, 1 hour 51 minutes earlier. Its key messages:
- Strong to severe storms will continue to be possible through the rest of today and into this evening.
- Strong to severe storms will be possible for Saturday and Sunday as well, with higher moisture content and higher chances for severe being shunted off to our eastern plains.
- Our trend for warmer and drier weather is still on track for early next week.
Area forecast discussion, Aug 1, 2:37 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 237 PM MDT Fri Aug 1 2025 .KEY MESSAGES... - Strong to severe storms will continue to be possible through the rest of today and into this evening. - Strong to severe storms will be possible for Saturday and Sunday as well, with higher moisture content and higher chances for severe being shunted off to our eastern plains. - Our trend for warmer and drier weather is still on track for early next week. && .SHORT TERM /THROUGH SATURDAY/... Issued at 230 PM MDT Fri Aug 1 2025 Currently.. As of 2PM, scattered showers and thunderstorms continue to move across the high country, with a few storms beginning to make their way onto the plains across the southern I-25 corridor. Storms are producing lots of lightning, and somewhat less rainfall than what we've seen in the past several days. Temperatures are hovering between 70s on the northern and southern ends of the I-25 corridor to 80s for the rest of the plains. Dewpoints are still mostly in the 50s, with Springfield coming in at 60F for a dewpoint this hour. SPC mesoanalysis has 1000 J/Kg of CAPE and 20kt of bulk shear over the I- 25 corridor this hour, where storms are beginning to come off the mountains. Rest of Today and Tonight.. SPC mesoanalysis has 35-40kt of bulk shear still analyzed across the plains for the next 6 hours as storms are expected to continue to push eastwards, along with 1500-2000 J/Kg of CAPE. Kiowa COunty will see the highest risk for severe storms this evening, and is outlined by the SPC for a slight risk. A marginal risk is still expected elsewhere, with large hail, damaging winds, and flash flooding still possible with all storms today. Though the flash flooding threat has diminished somewhat as PWATs and QPF have decreased and drier air has begun to move in from the west, areas that have seen ample rainfall over the past several days will once again be at risk for flooding today, as storms will still exhibit intense rainfall rates at times. Area burn scars, low lying areas, urban centers, and other flood prone areas such as the Chalk Cliffs will also be at risk. Convection looks to mostly push east of the I-25 corridor by around 6-7PM, and east into Kansas by around midnight or so at the latest. Overnight low temperatures are expected to be slightly cooler than normal again, with clearing behind today's convection and drier air moving in at the low levels. This will mean lows in the 40s again for mountain valleys, and 50s to low 60s on the plains. Tomorrow.. The Monsoon plume continues to bring us active weather for our Saturday, though the bulk of its moisture does start to get shunted off to the east by tomorrow afternoon. The SPC has much of Kiowa, Bent, Prowers, and Baca counties outlined in a slight risk for severe thunderstorms tomorrow afternoon, which lines up well with where shortwave energy and highest forecast shear amounts look to overlap with greatest instability tomorrow afternoon. This area will see chances for large hail, damaging winds, flash flooding, and possibly one or tornadoes as well. Severe winds look to be highest likelihood risk for tomorrow across our far eastern plains, especially given that drier air is beginning to really infiltrate from the west from the lower levels. Forecast soundings for tomorrow afternoon show inverted V profiles, and DCAPE values in excess of 1500 J/Kg. Though our mountain adjacent plains and the I-25 corridor are not outlooked for tomorrow, gusty outflow winds will be possible for these areas as well as any storms that develop here will also be high based. Our temperatures warm up a few degrees heading into our Saturday as well, with much of our plains warming into the upper 80s and low 90s, and our mountain valleys warming into the low and mid 80s. These temperatures will be around 3 to 5 degrees warmer than today for most locations, but still very near seasonal normals. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Issued at 302 AM MDT Fri Aug 1 2025 Saturday...Broad ridge of high pressure will remain in place across the Desert SW, with weaker west-northwest flow aloft, and warm southerly flow continuing at the surface. Models are indicating some drying taking place from west to east, and forecast dewpoints point to the llvl moisture pool shrinking and retreating back to the eastern border. Taking a look at model CAPE, anywhere from 1800-2300 j/kg of CAPE will reside across the far eastern plains which corresponds well with predicted dewpoints. Add to this bulk shear of 40-45 kts and another upper disturbance crossing the Rockies through the day, and all indications point to increasing severe wx potential. SPC has the eastern plains from approx Crowley and Otero counties and eastward within a Marginal area for severe wx, and Kiowa, Bent, Prowers and Baca counties within a Slight. WPC has also included the far eastern plains within a Marginal area for excessive rainfall, taking into account the potential for periods of heavy rainfall from slow-moving storms. As has been mentioned before, with multiple days of spotty moderate to heavy rainfall, keep track of those areas that are developing saturated ground as that will be the precursor for potential flooding issues. Plan on high temps in the upper 70s to lower 80s for the high valleys, and mid 80s to mid 90s for the plains. Sunday through Tuesday...Upper ridge builds back into the Four Corners region starting Sunday, with the ridge axis situated over NM and CO. This will provide for dry and very warm conditions with temps climbing back up to normal to slightly above normal. As for precip chances, isolated at best and mainly tied to the higher terrain, though models are hinting at dryline interactions that could try and spill back into Colorado. As for temps, look for highs in the 80s for the high valleys all three days. Across the plains, temps will warm into the upper 80s to mid 90s Sunday and Monday, then 90s to around 100F for Tuesday. Wednesday and Thursday...Upper ridge starts to flatten and spread to the east, opening the door for northern upper disturbances to sneak back down into Colorado and help off more convection. Though temps are expected at this time to remain very hot, precip chances increase to scattered for the higher terrain both days, with isolated convection developing across the plains. Moore && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1128 AM MDT Fri Aug 1 2025 For KCOS and KALS..Showers and thunderstorms are expected this afternoon, mainly from 20Z through 00Z. Brief reductions to MVFR visibility with heavier rain showers will be possible during stronger storms, along with gusty and erratic thunderstorm outflow winds. Showers and storms clear after 00Z, giving wat to VFR conditions through the overnight hours. There will be a window where lower cloud decks will be possible as southeasterly winds look to linger into the 03 to 07Z timeframe, but once winds shift around to northeast and eventually northwest, clouds are expected to lift and eventually clear through Saturday morning. Fog development is not expected. For KPUB..VFR conditions are expected, with slight (30%) chances for showers and thunderstorms between 22Z and 02Z later this afternoon and into this evening. Thunderstorm outflow winds will also be possible today, which may extend well away from storms themselves. Brief reductions to MVFR visibilities may be possible if a stronger storm manages to move over station, though chances are low at this point. VFR conditions are expected after around 02Z this evening. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...EHR LONG TERM...MOORE AVIATION...EHR
Hazardous weather outlook, Aug 1, 11:33 AM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1133 AM MDT Fri Aug 1 2025 COZ058>089-093>099-021745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1133 AM MDT Fri Aug 1 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorm are expected to develop over the higher terrain this afternoon. Storms will spread east across the high mountain valleys and the immediate adjacent plains through the late afternoon and out across the far southeast plains through the evening. Storms will be capable of producing heavy rain, with localized flash flooding possible across area burn scars, urban areas and areas where soils have become saturated from previous days of rain. Other storm threats include gusty winds up to 45 mph, frequent lightning and small hail, with one or two storms along and east of the I-25 Corridor capable of producing strong winds up to 60 mph and large hail up the size of quarters. One or two landspouts may also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms with potentially heavy rainfall are forecast Saturday across the eastern plains, with the main concerns being lightning and heavy rainfall. Flash flooding will be possible, especially in areas that have seen recent heavy rainfall, urban areas and burn scars. There is the potential for strong to severe thunderstorms to develop across the far eastern plains, closer to the eastern border, into the evening. The main threats from these stronger storms will be gusty outflow winds up to 60 mph and large hail. Drier, hotter conditions move into the region starting Sunday. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/27
In the hours before
Special weather statement, Aug 1, 2:42 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
242 PM MDT Fri Aug 1 2025
COZ071-012115-
Southern San Luis Valley CO-
242 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CONEJOS COUNTY
THROUGH 315 PM MDT...
At 241 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manassa, or 20 miles south of San Luis Valley Airport, moving east at
10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Manassa, Antonito, Romeo, and Conejos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3707 10605 3721 10604 3726 10578 3716 10576
3704 10579
TIME...MOT...LOC 2041Z 259DEG 10KT 3714 10593
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 1, 2:55 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
255 PM MDT Fri Aug 1 2025
COZ079-083-086-012130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
255 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES THROUGH 330 PM
MDT...
At 255 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Florence, or 26 miles west of Pueblo, moving southeast
at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beulah, Wetmore, and Oak Ridge Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3821 10525 3832 10508 3820 10477 3802 10500
TIME...MOT...LOC 2055Z 309DEG 21KT 3823 10511
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, Aug 1, 3:27 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
327 PM MDT Fri Aug 1 2025
COZ087-088-094-012200-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
327 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HUERFANO AND
CENTRAL LAS ANIMAS COUNTIES THROUGH 400 PM MDT...
At 327 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Aguilar, or 26 miles north of Trinidad, moving
east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Walsenburg, Tyrone, and Model.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3757 10505 3777 10478 3759 10404 3740 10417
3729 10428
TIME...MOT...LOC 2127Z 284DEG 15KT 3755 10451
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 1, 3:41 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Fri Aug 1 2025
COZ084-012215-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
341 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...
At 341 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 25 miles northeast of Colorado Springs, moving east at 30
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Calhan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3904 10429 3903 10452 3908 10482 3913 10476
3913 10424
TIME...MOT...LOC 2141Z 259DEG 26KT 3912 10451
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, Aug 1, 3:55 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
355 PM MDT Fri Aug 1 2025
COZ074-088-012230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
355 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 430 PM MDT...
At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Boncarbo, or 18 miles west of Trinidad, moving south at
10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3731 10486 3728 10468 3714 10474 3719 10492
TIME...MOT...LOC 2155Z 014DEG 7KT 3723 10483
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 1, 4:11 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
411 PM MDT Fri Aug 1 2025
COZ085-086-089-093-012245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-La Junta Vicinity/Otero County CO-
411 PM MDT Fri Aug 1 2025
...GUSTY THUNDERSTORMS WILL IMPACT NORTHWESTERN OTERO...SOUTHEASTERN
EL PASO...WEST CENTRAL CROWLEY AND EASTERN PUEBLO COUNTIES THROUGH
445 PM MDT...
At 410 PM MDT, Doppler radar was tracking gusty showers along a line
extending from near Hanover to near Avondale to 17 miles south of
Blende. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eastern Pueblo, Pueblo Airport, Fowler, Boone, Avondale, Pueblo
Depot, and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3814 10402 3785 10416 3797 10461 3820 10447
3857 10451 3866 10406
TIME...MOT...LOC 2210Z 276DEG 24KT 3857 10445 3819 10439 3800 10446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 31, 6:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 31, 6:58 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 31, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jul 31, 7:31 PM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| Jul 31, 7:49 PM MDT | Flash Flood Warning | PUB | Fremont | 102 min |
| Jul 31, 8:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 31, 8:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Aug 1, 12:09 PM MDT | Special Weather Statement | PUB | Mineral | 36 min |
| Aug 1, 1:24 PM MDT | Special Weather Statement | PUB | Chaffee | 36 min |
| Aug 1, 1:37 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| Aug 1, 2:08 PM MDT | Special Weather Statement | PUB | Conejos | 37 min |
| Aug 1, 2:18 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Aug 1, 2:42 PM MDT | Special Weather Statement | PUB | Conejos | 33 min |
| Aug 1, 2:55 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Aug 1, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 33 min |
| Aug 1, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 30 min |
| Aug 1, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 27 min |
| Aug 1, 3:10 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Aug 1, 3:15 PM MDT | Flash Flood Warning | PUB | Conejos | 104 min |
| Aug 1, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Aug 1, 3:27 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Aug 1, 3:41 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 1, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
| Aug 1, 3:55 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Aug 1, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 30 min |
| Aug 1, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Aug 1, 4:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Aug 1, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Aug 1, 4:34 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Aug 1, 5:00 PM MDT | Special Weather Statement | PUB | Las Animas, Otero | 30 min |
| Aug 1, 5:28 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Aug 1, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.